Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What might be the cause of watery discharge on the penis even though the urine test result is negative for clymedia ?

what is this discharges? i was tested negative already. Please help Hi doc, i was diagnosed to have gonorrhea , i was being treated, then after the test, its already negative, but still i complaint for discharge coming out from my penis. the doctor said it was clymedia, so i was told to take azithromicin 3 tablets at 500mg for 3 days. 1 tablet a day, i waited for 1 week after the last tablet, but still have a discharge, another course of medicine for 1 week has been taken this time is doxicycline 100mg for 1 week and twice a day. i waited again for 1 week, still i have a little discharge in the morning, i go to the doctor again and i have a urine test , i was in his clinic 9am, but i urinate already 5 times before he conducted a urine test. is it accurate or precise to have a urine sample though i urinated many time already? the test result id negative for clymedia. My question is why is it i still have this small clear watery dischrage in the tip of my penis this morning?
Asked On : Thu, 24 Mar 2011
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagic
For gonorrhea benzathine penicillin used commonly with good results.
If the orgnanism not identified and vague treatment leads to failure. Go for culture test. For chlamydia tissue culture technique used. After identiying organism go for appropriate treatment.
Have a Healthful Day..
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor